American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information
View Article: PDF

[2] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information
View Article: PDF

[3] Carsten Franz. Discrete approximation of integral operators. Proc. Amer. Math. Soc. 134 (2006) 2437-2446. MR 2213718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Fernando Cobos, Svante Janson and Thomas Kühn. On the optimal asymptotic eigenvalue behaviour of weakly singular integral operators . Proc. Amer. Math. Soc. 113 (1991) 1017-1022. MR 1060720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jeffrey R. Kroll and Keith P. Smith. An eigenvalue problem for the Stieltjes mean sigma-integral related to Gronwall's inequality . Proc. Amer. Math. Soc. 33 (1972) 384-388. MR 0291742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1